Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

Steffensen type inequalities for fuzzy integrals.

Title :
Steffensen type inequalities for fuzzy integrals.
Authors :
Kaluszka, Marek
Boczek, Michal
Show more
Source :
Applied Mathematics & Computation. Jun2015, Vol. 261, p176-182. 7p.
Academic Journal

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.